Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1973, Volume 132, Pages 211–236 (Mi tm3222)  

This article is cited in 2 scientific papers (total in 3 papers)

Modular correspondences, heights and isogenes of abelian varieties

A. N. Parshin


Full text: PDF file (2739 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1973, 132, 243–270

Bibliographic databases:
UDC: 511

Citation: A. N. Parshin, “Modular correspondences, heights and isogenes of abelian varieties”, Proceedings of the international conference on number theory (Moscow, 14–18 September 1971), Trudy Mat. Inst. Steklov., 132, 1973, 211–236; Proc. Steklov Inst. Math., 132 (1973), 243–270

Citation in format AMSBIB
\Bibitem{Par73}
\by A.~N.~Parshin
\paper Modular correspondences, heights and isogenes of abelian varieties
\inbook Proceedings of the international conference on number theory
\procinfo Moscow, 14--18 September 1971
\serial Trudy Mat. Inst. Steklov.
\yr 1973
\vol 132
\pages 211--236
\mathnet{http://mi.mathnet.ru/tm3222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=345976}
\zmath{https://zbmath.org/?q=an:0286.14011}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1973
\vol 132
\pages 243--270


Linking options:
  • http://mi.mathnet.ru/eng/tm3222
  • http://mi.mathnet.ru/eng/tm/v132/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. S. O. Gorchinskiy, Vik. S. Kulikov, A. N. Parshin, V. L. Popov, “Igor Rostislavovich Shafarevich and His Mathematical Heritage”, Proc. Steklov Inst. Math., 307 (2019), 1–21  mathnet  crossref  crossref  mathscinet  isi  elib
    3. S. G. Tankeev, “On the standard conjecture for a $3$-dimensional variety fibred by curves with a non-injective Kodaira–Spencer map”, Izv. Math., 84:5 (2020), 1016–1035  mathnet  crossref  crossref  mathscinet  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:247
    Full text:87

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021